Optimal control of solutions of the Showalter-Sidorov-Dirichlet problem for the Boussinesq-Love equation
作者: A. A. ZamyshlyaevaO. N. Tsyplenkova
作者单位: 1South Ural State University
刊名: Differential Equations, 2013, Vol.49 (11), pp.1356-1365
来源数据库: Springer Journal
DOI: 10.1134/S0012266113110049
英文摘要: Abstract(#br)An optimal control problem for a second-order Sobolev type equation with a relatively polynomially bounded operator pencil is considered. We prove the existence and uniqueness of a strong solution of the Showalter-Sidorov problem for this equation. Necessary and sufficient conditions for the existence and uniqueness of an optimal control of such solutions are obtained. We study the Showalter-Sidorov-Dirichlet problem for the Boussinesq-Love equation.
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.42 (2012)

×
关键词翻译
关键词翻译
  • Boussinesq 布西涅斯克
  • equation 方程
  • problem 题目
  • control 控制